Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Come off depo jab, started pill, have non-stop bleeding. What is the cause?

I have just come off depo jab only had one shot was due next shot on the 10th dec.but started last week on the pill .i have been bleeding non stop for three months now. I feel worn out as just had a im tired with all this bleeding.i have been on pill for over a week and bleeding hasnt stopped.tonighr i had a few blob clots...why is my body doing this. Help my email is YYYY@YYYY
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor